Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What are these changes in my nose after taking medication for sinus infection ?

I m 20 and had a a clogged nose only on one side of my nose and the other side was completely for two weeks a month and a half ago. I went on medication for a sinus infection even though I didn t have a fever to get it to go away. Since then, I have still felt like its not completely clear and when I drink really fast, whatever I m drinking spills out only that nostril . What s going on here?
Asked On : Wed, 3 Aug 2011
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
it seems that you are having allergic rhinitis.
put decongestant nasal drops,
Take some antihistamines as and when required.
Avoid fried and junk food and cold drinks.
ok and bye.
Answered: Wed, 3 Aug 2011
I find this answer helpful
ENT Specialist Dr. Patel Jitendra's  Response
According to your history, I think you must have a deviation of your nasal septum causing blockage of your nose. If you have running nose ( watery nasal discharge) then you may have enlarged elevation inside the nose( called enlarged turbinates). So, it will be better to do consultation with an ENT specialist. He will do nasal endoscopy for final diagnosis. Have a speedy recovery!
Answered: Wed, 3 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor